Skip to content
My WebMD Sign In, Sign Up
4 year old has fever then a quick nosebleed. I gave him childrens Tylenol. should I go on to the emergency room or allow the medicine to do its job?
 
avatar
tlkittycat1968 responded:
How high is the fever? Is your child acting normal?
Pround mom of PJ (5) and Kylee (3).


Spotlight: Member Stories

proud dad of 2 kids, one is 4 1/2 & the baby is 4 months old (born june 2010). married for 13 years & live in the sunny south.....i'm an a...More

Helpful Tips

If you don't vaccinate your child due to fears of autism, read this:
If you don't vaccinate your child due to fears of autism, read this: http://www.cbc.ca/world/story/2011/01/05/autism-vaccine.html I ... More
Was this Helpful?
14 of 22 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.